# SDR HEEA968760

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 6220 · Main Rotor Head
- Part: Tapered Washers
- Part number: 7610708007103
- Condition: Worn
- Location: M/R
- Part time: 762 hours
- Component: 761070810012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAPERED WASHERWORN BEYOND LIMITS. REPLACED WITH SERVICEABLE PARTS.
